# SDR 29GA95155100411A

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 30,919 hours, 36,153 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 1016200121
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT STABILIZER INBOARD ATTACH BRACKET FOR ELEVATOR SHOWING CORROSION.  REPLACED RIGHT STABILIZER INBOARD ATTACH BRACKET.
